Ukrainian Mathematical Journal

, Volume 45, Issue 4, pp 490–496 | Cite as

On pseudoanalyticity of continuous functions with constant σ-extension

  • A. V. Bondar'
  • E. A. Luk'yanova


The theorem on pseudoanalyticity of continuous functions with constant σ-extension is proved; this is an analog of the well known results due to Bohr, Rademacher, Men'shov, and Trokhimchuk concerning the analyticity of functions with constant extension.


Continuous Function Constant Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. Menchoff, “Sur une generalization d'une theoreme de M. N. Bohr,”Mat. Sb.,44, No. 2, 339–356 (1937).Google Scholar
  2. 2.
    D. Menchoff, “Sur la generalizations des conditions de Cauchy-Riemann,”Fund. Math.,25, 59–97 (1935).Google Scholar
  3. 3.
    Yu. Yu. Trokhimchuk,Continuous Mappings and the Conditions of Monogeneity [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  4. 4.
    A. V. Bondar' and E. A. Luk'yanova, “On the structure of the sets of σ-monogeneity of continuous functions,”Ukr. Mat. Zh.,45, No. 2, 226–232 (1993).Google Scholar
  5. 5.
    I. N. Vekua,Generalized Analytic Functions [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  6. 6.
    G. N. Polozhii,Generalization of the Theory of Analytic Functions of Complex Variable [in Russian], Kiev University, Kiev, (1965).Google Scholar
  7. 7.
    S. Saks,Theory of Integral [Russian translation], Inostr. Lit., Moscow (1949).Google Scholar
  8. 8.
    L. V. Ahlfors,Lectures on Quasiconformal Mappings, Brooks-Cole, Pacific Grove, CA (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • A. V. Bondar'
    • 1
  • E. A. Luk'yanova
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations